advertisement
Question
Posted by: esther | 2010/03/03

ovarian cyst

Hi

I have a cyst on my right ovary, my gynae gave me provera. i have been bleeding now for 2 weeks non stop. Is this normal because i am on the b/c pill but i am still bleeding.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Esther

There still appears to be some hormone imbalance, which has not been totally resolved. This may be due to the cyst producing excess abnormal hormones or the fact that the lining of the womb is now dysfunctional or irregular. I would suggest that you schedule an appointment to see your gynaecologist so that the appropriate treatment measures can be instituted.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2010/03/09

Dear Esther

There still appears to be some hormone imbalance, which has not been totally resolved. This may be due to the cyst producing excess abnormal hormones or the fact that the lining of the womb is now dysfunctional or irregular. I would suggest that you schedule an appointment to see your gynaecologist so that the appropriate treatment measures can be instituted.

Answered by: Dr M.I. Cassim

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement